advertisement
Question
Posted by: Eryn | 2004/02/11

Nuristerate : Period for 16 days?

Hi

I've recently started on the injection Nuristerate and have now had my period since the 27th of January 2004, for 16 days? Is there something wrong with me, and should i go to the doctor for a checkup?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a normal response to the injection. It tends to get better after the second one.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Eryn | 2004/02/11

Thanks for that info. I was just worried because i didn't know.

Take care,

Reply to Eryn
Posted by: E | 2004/02/11

Its normal, you will experience some irregular bleeding with Nur-Isterate. Later on you will have spotting closer to your next injection. Don't worry, your body is just getting used to the Nur-Isterate

Reply to E

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement